Vol. 11, Issue 2 (December 2016)

Applications and Applied Mathematics:
An International Journal (AAM)

ISSN: 1932-9466
http://www.pvamu.edu/aam

Editor-in-Chief:

Aliakbar Montazer Haghighi, Ph. D.

Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225
Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088
amhaghighi@pvamu.edu


Editorial Board
Associate Editors:
Dimitar P. Michev, Ph.D. Jian-ao Lian, Ph.D.  James R. Valles, III, Ph.D.
dimichev@pvamu.edu
jilian@pvamu.edu
  jrvalles@pvamu.edu

Vol. 11, Issue 2, (December 2016)                                                 pp.489-969

CONTENTS

(1) Saminu I. Bala and Ibrahim Yusuf
Markov Chain Profit Modelling and Evaluation between Two Dissimilar Systems under Two Types of Failures, 489-503
PDF Document

(2) K. Sathiya and G. Ayyappan
M
[X]/(G1;G2)/1 Queue with Two Types service, Optional Re-service and General Vacation Distribution,
504-526
PDF Document

(3) Abbes Rabhi and Sara Soltani
Exact asymptotic errors of the hazard conditional rate kernel for functional random fields,
527-558
PDF Document

(4) Ghulam Mustafa and Muhammad Tahseen Iqbal
A 10-point Approximating Subdivision Scheme Based on Least Squares Technique, 559-575
PDF Document

(5) Shashikant B. Mulay, John J. Quinn and Mark A. Shattuck
A Generalized Polynomial Identity Arising from Quantum Mechanics,
576-584
PDF Document

(6)  Ali Ebadian, Shahram Najafzadeh, Foroozan Farahrooz and Amirahmad Khajehnasiri
On the convergence of two-dimensional fuzzy Volterra-Fredholm integral equations by using Picard method
, 585-598
PDF Document                        

(7) Rais Ahmad, Iqbal Ahmad and Mijanur Rahaman
Random variational-like inclusion and random proximal operator equation for random fuzzy mappings in Banach spaces
, 599-613
PDF Document

 (8)  Riyaz Ahmad Padder and P. Murugadas
Reduction of a nilpotent intuitionistic fuzzy matrix using implication operator
,   614-631
PDF Document

(9)  Rekha Bali, Nivedita Gupta and Swati Mishra
Dispersion Characteristics of non-Newtonian fluid during transportation of nanoparticles in permeable capillary, 632-645
PDF Document

 (10) Nirmala P. Ratchagar and S. Senthamilselvi
Analysis of Groundwater Contaminants Using Aris Dispersion Model, 646-662
PDF Document

(11)  G. C. Sankad and Asha Patil
Impact of Permeable Lining of the Wall on the Peristaltic Flow of Herschel Bulkley Fluid, 663-679
PDF Document

 (12) R. Bhuvana Vijaya, K. Maruthi Prasad and C. Umadevi
A mathematical model for micropolar fluid flow through an artery with the effect of stenosis and post stenotic dilatation
, 680-692
PDF Document

(13) U. S. Rajput and Gaurav Kumar
Unsteady MHD Flow Past an Impulsively Started Inclined Plate with Variable Temperature and Mass Diffusion in the presence of Hall current, 693-703
PDF Document

(14) R.V.M.S.S KiranKumar, V.C.C.Raju, P. Durga Prasad and S.V.K. Varma
Heat and Mass Transfer in MHD Micropolar Fluid in The Presence of Diffusion Thermo and Chemical Reaction, 704-721
PDF Document

(15) Jyoti Prakash, Renu Bala, Kanu Vaid and Vinod Kumar
On Arresting the Complex Growth Rates in Rotatory Triply Diffusive Convection, 722-734
PDF Document

(16) S. Ravi Kumar
Hydromagnetic peristaltic transportation with porous medium through an asymmetric vertical tapered channel and joule heating, 735-747
PDF Document

(17) R. Kumar, N. Sharma and P. Lata
Effects of time and diffusion phase-lags in a thick circular plate due to a ring load with axisymmetric heat supply, 748-765
PDF Document

(18) Avipsita Chatterjee, Uma Basu and B.N. Mandal
Solution of a Cauchy singular fractional integro-differential equation in Bernstein polynomial basis,
766-779

PDF Document

(19) Pravin Bhad, Vinod Varghese, and Lalsingh Khalsa
Heat source thermoelastic problem in a hollow elliptic cylinder under time-reversal principle, 780-797
PDF Document

(20) N. Singha and C. Nahak
A Numerical Scheme for Generalized Fractional Optimal Control Problems, 798-814
PDF Document

(21) A. Elsaid, S. Shamseldeen and S. Madkour
Iterative Solution of Fractional Diffusion Equation Modelling Anomalous Diffusion, 815-827
PDF Document

(22) Abhishek Singh
On the Exchange Property for the Mehler-Fock Transform , 828-839
PDF Document

(23) Devendra Kumar
On the Slow Growth and Approximation of Entire Function Solutions of Second-Order Elliptic Partial Differential Equations on Carath´eodory Domains , 840-855
PDF Document

 (24) Hüseyin Budak and Mehmet Zeki Sarikaya
Weighted Inequalities for Riemann-Stieltjes Integrals, 856-874
PDF Document

(25) M. S. Borkar and N. P. Gaikwad
Non-Inflationary Bianchi Type VI0 Model in Rosen’s Bimetric Gravity
, 875-887
PDF Document

(26) Deepmala1, N. Subramanian2 and Lakshmi N. Mishra
Generalized I of strongly Lacunary of c2 over pmetric spaces defined by Musielak Orlicz function,
888-905

PDF Document

(27) M. M. Khader and A. Borhanifar
Implementation of the matrix di_erential transform method for obtaining an approximate solution of some nonlinear matrix evolution equations,
906-918
PDF Document

(28) Anwar Alwardi
Matching Transversal Edge Domination in Graphs, 919-929
PDF Document

(29) Ali Moghani
Study on the Q-Conjugacy Relations for the Janko Groups, 930-942
PDF Document

(30) Nasir Taghizadeh and Mona Najand Foumani
Complex solutions of the time fractional Gross-Pitaevskii (GP) equation with external potential by using a reliable method
, 943-956
PDF Document

(31) Ah.Al-Sharif and Kh. Qaraman
Some Results on f-Simultaneous Chebyshev Approximation   method
, 957-969
PDF Document